# SDR DALA2019021961035

- Difficulty date: February 16, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 60,685 hours, 22,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0946667) DURING INSPECTION FOUND BROKEN FLOOR STRUCTURE WEB BETWEEN BS312 TO BS328 AND LBL47 AT FWD GALLEY AREA. REPLACED INTERCOSTAL LOCATED BETWEEN BS 312 TO BS 328 LBL 47 FWD GALLEY AREA AS PER SRM B737-800 51-40-02, 51-10-02 AND DRAWING 141A5400.
